Alert archive / Tennessee / Flash Flood Warnings in 2010
Flash Flood Warning 4, NWS Nashville, TN
NWS Nashville, TN issued this flash flood warning at May 1, 2010, 10:26 AM CDT for Maury County, Tennessee. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 1, 2010, 10:26 AM CDT (15:26 UTC)
- Expired
- May 1, 2010, 4:15 PM CDT
- In force
- 6 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Flood severity
- None
County Maury County, TN
The radar
The Nashville radar (KOHX), 86 km from the middle of the area, began a volume at 15:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 3.4 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 442 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 592 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 156 m²/s²
- 0-3 km storm-relative helicity
- 303 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.0
The text
As transmitted, in the capitals the NWS used until 2016.
229
WGUS54 KOHX 011526
FFWOHX
TNC119-011915-
/O.NEW.KOHX.FF.W.0004.100501T1526Z-100501T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1026 AM CDT SAT MAY 1 2010
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MAURY COUNTY IN MIDDLE TENNESSEE...
THIS INCLUDES THE CITY OF COLUMBIA...
* UNTIL 215 PM CDT
* AT 1017 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
HEAVY RAINFALL OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SPRING
HILL...COLUMBIA...AND MOUNT PLEASANT.
THIS WARNING ALSO INCLUDES THE FOLLOWING CREEKS AND
STREAMS...CARTERS CREEK...RUTHERFORD CREEK...GREENLICK CREEK...AND
OTHER TRIBUTARIES OF THE DUCK RIVER.
RAINFALL AMOUNTS OF 4 TO 6 INCHES HAVE FALLEN...AND AN ADDITIONAL 1
TO 2 INCHES OF RAIN WITH INTENSE RAINFALL RATES OF 3 TO 4 INCHES CAN
BE EXPECTED IN THE WARNED AREA INTO THIS AFTERNOON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. WHEN ENCOUNTERING FLOODED ROADS MAKE THE
SMART CHOICE...TURN AROUND...DONT DROWN.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 3559 8730 3573 8725 3574 8722 3585 8721
3574 8684 3552 8710 3553 8726
$$
LAROSA2 follow-up statements
249
WGUS74 KOHX 011730
FFSOHX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1230 PM CDT SAT MAY 1 2010
TNC119-011915-
/O.CON.KOHX.FF.W.0004.000000T0000Z-100501T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MAURY TN-
1230 PM CDT SAT MAY 1 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 PM CDT FOR MAURY
COUNTY...
AT 1226 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE AN AREA OF HEAVY RAIN PRODUCING FLASH FLOODING OVER THE
WARNED AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SPRING
HILL...COLUMBIA...AND MOUNT PLEASANT.
THIS WARNING ALSO INCLUDES THE FOLLOWING CREEKS AND STREAMS...
CARTERS CREEK...RUTHERFORD CREEK...GREENLICK CREEK...AND OTHER
TRIBUTARIES OF THE DUCK RIVER.
RAINFALL AMOUNTS OF 4 TO 6 INCHES HAVE FALLEN...AND AN ADDITIONAL 1
TO 3 INCHES OF RAIN WITH INTENSE RAINFALL RATES OF 3 TO 4 INCHES CAN
BE EXPECTED IN THE WARNED AREA THROUGH THIS AFTERNOON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. WHEN ENCOUNTERING FLOODED ROADS MAKE THE
SMART CHOICE...TURN AROUND...DONT DROWN.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT SATURDAY AFTERNOON
FOR CENTRAL TENNESSEE.
&&
LAT...LON 3559 8730 3573 8725 3574 8722 3585 8721
3574 8684 3552 8710 3553 8726
$$
LAROSA998
WGUS54 KOHX 011908
FFWOHX
TNC119-012115-
/O.EXT.KOHX.FF.W.0004.000000T0000Z-100501T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
208 PM CDT SAT MAY 1 2010
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
MAURY COUNTY IN MIDDLE TENNESSEE...
THIS INCLUDES THE CITY OF COLUMBIA...
* UNTIL 415 PM CDT
* AT 202 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED
TO INDICATE AN AREA OF HEAVY RAIN PRODUCING FLASH FLOODING OVER
THE WARNED AREA...THUS EXTENDING THE WARNING.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SPRING
HILL...COLUMBIA...AND MOUNT PLEASANT.
THIS WARNING ALSO INCLUDES THE FOLLOWING CREEKS AND STREAMS...
CARTERS CREEK...RUTHERFORD CREEK...GREENLICK CREEK...AND OTHER
TRIBUTARIES OF THE DUCK RIVER.
RAINFALL AMOUNTS IN EXCESS 6 INCHES HAVE FALLEN...AND AN ADDITIONAL
1 TO 3 INCHES OF RAIN WITH INTENSE RAINFALL RATES OF 3 TO 4 INCHES
CAN BE EXPECTED IN THE WARNED AREA THROUGH THIS AFTERNOON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. WHEN ENCOUNTERING FLOODED ROADS MAKE THE
SMART CHOICE...TURN AROUND...DONT DROWN.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT SATURDAY AFTERNOON
FOR CENTRAL TENNESSEE.
&&
LAT...LON 3559 8730 3573 8725 3574 8722 3585 8721
3574 8684 3552 8710 3553 8726
$$
LAROSAWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at May 1, 9:35 AM CDT, 51 minutes earlier.
Area forecast discussion, May 1, 9:35 AM CDT, 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 935 AM CDT SAT MAY 1 2010 .MESOSCALE UPDATE... SPC DAY1 HIGH RISK FOR SVR WX INCLUDES W MID TN. HIGHER INSTAB ACR NORTHERN MS/AL AT THIS TIME...WITH MORE STABLE AIR IN N MID TN FM MORNING RAINS. SUFFICIENT SHEAR FOR ISO SUPERCELLS MOVG INTO MID TN TDAY...INCL N MID TN W/DEEER LAYER INSTAB. && .HYDROLOGY... UP TO FIVE INCHES RAINFALL IN W MID TN THIS MORNING. POTENTIAL UP TO EIGHT INCHES THIS WEEKEND. && .PREV DISCUSSION... /ISSUED 722 AM CDT SAT MAY 1 2010/ UPDATE...FOR 12Z AVIATION FORECAST AVIATION... THUNDERSTORMS...LOW CEILINGS AND VSBYS WILL BE THE MAIN CONCERN THROUGH 02/12Z SUNDAY. SOME STORMS COULD BECOME SEVERE THROUGH THE PERIOD. SLOW MOVING COLD FRONT EXTENDS DOWN THROUGH SOUTHEAST MISSOURI...EASTERN ARKANSAS THIS MORNING. FRONT WILL BECOME STATIONARY THIS MORNING AS A WAVE FORMS ON THE FRONT OVER EAST TEXAS. FRONT SLOWLY MOVES EASTWARD TONIGHT INTO SUNDAY AS ONE WAVE AFTER ANOTHER RIDES UP THE FRONT. BOYD PREV DISCUSSION... /ISSUED 553 AM CDT SAT MAY 1 2010/ MESOSCALE UPDATE... CELL IN WEST TN IN HENDERSON COUNTY BEING MONITORED CLOSELY. HAVE ISSUED A SEVERE TSTM WRNG FOR BENTON AND WESTERN HUMPHREYS. ANOTHER CELL BEING MONITORED CLOSELY IS IN HICKMAN CO. && .OHX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR TNZ005>010-022>031- 056>064-075-077-093>095. && 04
Hazardous weather outlook, May 1, 6:03 AM CDT, 4 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 603 AM CDT SAT MAY 1 2010 TNZ005>010-022>031-056>064-075-077-093>095-021030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-BENTON-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD- CANNON-DE KALB-BEDFORD-COFFEE-WAYNE-LAWRENCE-GILES- 603 AM CDT SAT MAY 1 2010 ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT AHEAD OF A SLOW MOVING COLD FRONT. ISOLATED TORNADOES MAY DEVELOP AS WELL. ADDITIONALLY...FLOODING AND OR FLASH FLOODING MAY OCCUR. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE THREAT OF MORE SEVERE THUNDERSTORMS AND FLOODING WILL CONTINUE SUNDAY AND INTO EARLY MONDAY. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .SPOTTER INFORMATION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS WILL LIKELY BE NEEDED. TNZ011-032>034-065-066-078>080-021030- PICKETT-PUTNAM-OVERTON-FENTRESS-WHITE-CUMBERLAND-WARREN-GRUNDY- VAN BUREN- 603 AM CDT SAT MAY 1 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT AHEAD OF A SLOW MOVING COLD FRONT. ISOLATED TORNADOES MAY DEVELOP AS WELL. ADDITIONALLY...MINOR FLOODING AND OR FLASH FLOODING MAY OCCUR. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE THREAT OF MORE SEVERE THUNDERSTORMS AND FLOODING WILL CONTINUE SUNDAY AND INTO EARLY MONDAY. .SPOTTER INFORMATION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS WILL LIKELY BE NEEDED. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 07
In the hours before
Special weather statement, May 1, 5:04 AM CDT, 5 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 504 AM CDT SAT MAY 1 2010 TNZ006>008-022>027-056-057-059-011100- BENTON-CHEATHAM-DAVIDSON-DICKSON-HICKMAN-HOUSTON-HUMPHREYS- MONTGOMERY-PERRY-ROBERTSON-SUMNER-WILLIAMSON- 504 AM CDT SAT MAY 1 2010 ...SIGNIFICANT WEATHER ADVISORY FOR BENTON...CHEATHAM...DAVIDSON... DICKSON...HICKMAN...HOUSTON...HUMPHREYS...MONTGOMERY...PERRY... ROBERTSON...SUMNER AND WILLIAMSON COUNTIES... AT 501 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF FRANKLIN TO 14 MILES NORTHWEST OF LINDEN...OR ALONG A LINE EXTENDING FROM 17 MILES NORTHEAST OF SPRINGFIELD TO 14 MILES NORTHWEST OF LINDEN...MOVING SOUTHEAST AT 25 MPH. HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. BOYD
Special weather statement, May 1, 5:17 AM CDT, 5 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 517 AM CDT SAT MAY 1 2010 TNZ007-008-024>027-056-057-059-011115- CHEATHAM-DAVIDSON-DICKSON-HICKMAN-HUMPHREYS-PERRY-ROBERTSON-SUMNER- WILLIAMSON- 517 AM CDT SAT MAY 1 2010 ...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM...DAVIDSON...DICKSON... HICKMAN...HUMPHREYS...PERRY...ROBERTSON...SUMNER AND WILLIAMSON COUNTIES... AT 518 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PORTLAND TO WHITE HOUSE TO 11 MILES NORTHWEST OF LINDEN...MOVING EAST AT 25 MPH. HALF INCH SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS. BOYD
Special weather statement, May 1, 6:50 AM CDT, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 650 AM CDT SAT MAY 1 2010 TNZ008>010-027>032-056>062-064-093>095-011245- CLAY-DAVIDSON-DEKALB-GILES-HICKMAN-JACKSON-LAWRENCE-LEWIS-MACON- MARSHALL-MAURY-PERRY-PUTNAM-RUTHERFORD-SMITH-SUMNER-TROUSDALE-WAYNE- WILLIAMSON-WILSON- 650 AM CDT SAT MAY 1 2010 ...SIGNIFICANT WEATHER ADVISORY FOR CLAY...DAVIDSON...DEKALB... GILES...HICKMAN...JACKSON...LAWRENCE...LEWIS...MACON...MARSHALL... MAURY...PERRY...PUTNAM...RUTHERFORD...SMITH...SUMNER...TROUSDALE... WAYNE...WILLIAMSON AND WILSON COUNTIES... AT 648 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM RED BOILING SPRINGS TO 7 MILES NORTH OF WAYNESBORO...MOVING SOUTHEAST AT 25 MPH. HALF INCH SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS ALONG WITH LOCALLY HEAVY DOWNPOURS. BOYD
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 10:47 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis | 28 min |
| May 1, 2:58 AM CDT | Severe Thunderstorm Warning | OHX | Benton, Houston, Stewart | 62 min |
| May 1, 3:05 AM CDT | Tornado Warning | OHX | Stewart | 25 min |
| May 1, 3:21 AM CDT | Severe Thunderstorm Warning | OHX | Benton, Houston, Humphreys | 39 min |
| May 1, 3:37 AM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Stewart | 38 min |
| May 1, 4:02 AM CDT | Severe Thunderstorm Warning | OHX | Benton, Dickson, Houston, Humphreys, Perry | 58 min |
| May 1, 4:11 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Montgomery, Robertson | 34 min |
| May 1, 5:30 AM CDT | Severe Thunderstorm Warning | OHX | Benton, Humphreys | 45 min |
| May 1, 7:19 AM CDT | Severe Thunderstorm Warning | OHX | Maury, Williamson | 26 min |
| May 1, 8:21 AM CDT | Flash Flood Warning | OHX | Benton, Dickson, Hickman, Humphreys, Perry | 8 hr |
| May 1, 9:50 AM CDT | Areal Flood Advisory | OHX | Cannon, Cheatham, Davidson, DeKalb, Dickson, Hickman and 5 more | 6 hr |
| May 1, 10:35 AM CDT | Flash Flood Warning | OHX | Williamson | 6 hr |
| May 1, 11:02 AM CDT | River Flood Watch | OHX | Cheatham | 4 hr |
| May 1, 11:02 AM CDT | River Flood Watch | OHX | Davidson, Williamson | 4 hr |
| May 1, 11:02 AM CDT | River Flood Watch | OHX | Williamson | 4 hr |
| May 1, 11:02 AM CDT | River Flood Watch | OHX | Montgomery, Robertson | 4 hr |
| May 1, 11:02 AM CDT | River Flood Watch | OHX | Montgomery | 11 hr |
| May 1, 11:02 AM CDT | River Flood Watch | OHX | Perry | 4 hr |
| May 1, 12:18 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson | 27 min |
| May 1, 12:39 PM CDT | River Flood Warning | OHX | Davidson | 43 hr |
| May 1, 12:41 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson | 34 min |
| May 1, 1:08 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Robertson, Sumner | 37 min |
| May 1, 1:38 PM CDT | Tornado Warning | OHX | Maury, Williamson | 22 min |
| May 1, 2:13 PM CDT | Tornado Warning | OHX | Rutherford, Williamson | 32 min |
| May 1, 2:44 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Smith, Wilson | 31 min |
| May 1, 3:10 PM CDT | River Flood Warning | OHX | Perry | 4 days |
| May 1, 3:10 PM CDT | River Flood Warning | OHX | Cheatham | 3 days |
| May 1, 3:10 PM CDT | River Flood Warning | OHX | Davidson, Williamson | 62 hr |
| May 1, 3:10 PM CDT | River Flood Warning | OHX | Williamson | 54 hr |
| May 1, 3:10 PM CDT | River Flood Warning | OHX | Montgomery, Robertson | 4 days |
| May 1, 3:10 PM CDT | River Flood Warning | OHX | Humphreys | 4 days |
| May 1, 3:12 PM CDT | Severe Thunderstorm Warning | OHX | Jackson, Overton, Putnam | 48 min |
| May 1, 3:17 PM CDT | Areal Flood Warning | OHX | Benton, Cheatham, Davidson, DeKalb, Dickson, Hickman and 16 more | 24 hr |
| May 1, 3:18 PM CDT | Tornado Warning | OHX | Davidson, Rutherford, Williamson, Wilson | 27 min |
| May 1, 3:43 PM CDT | River Flood Warning | OHX | Davidson | 40 hr |
| May 1, 3:43 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence, Wayne | 32 min |
| May 1, 4:16 PM CDT | Tornado Warning | OHX | Lawrence | 29 min |
| May 1, 4:22 PM CDT | Flash Flood Warning | OHX | Lawrence | 3 hr |
| May 1, 4:36 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Warren, White | 24 min |
| May 1, 4:41 PM CDT | Severe Thunderstorm Warning | OHX | Coffee, Grundy, Van Buren, Warren | 34 min |
| May 1, 4:44 PM CDT | Severe Thunderstorm Warning | OHX | Giles | 31 min |
| May 1, 4:47 PM CDT | Tornado Warning | OHX | Coffee | 28 min |
| May 1, 4:52 PM CDT | Tornado Warning | OHX | Giles, Lawrence, Marshall | 23 min |
| May 1, 5:04 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, White | 26 min |
| May 1, 5:11 PM CDT | Tornado Warning | OHX | Giles, Marshall | 34 min |
| May 1, 5:19 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Coffee | 26 min |
| May 1, 5:30 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland | 30 min |
| May 1, 5:35 PM CDT | Areal Flood Warning | OHX | Bedford, Cannon, Clay, Coffee, Cumberland, DeKalb and 20 more | 24 hr |
| May 1, 5:45 PM CDT | Tornado Warning | OHX | Coffee, Grundy, Warren | 30 min |
| May 1, 6:02 PM CDT | Tornado Warning | OHX | Coffee, Grundy | 28 min |
| May 1, 6:08 PM CDT | Tornado Warning | OHX | Bedford, Coffee | 22 min |
Nearby
Flash Flood Warnings in Tennessee, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.